Access count of this item: 166

Files in This Item:
File Description SizeFormat 
1043-8.pdf1.23 MBAdobe PDFView/Open
Title: Revised Optimal Checkpointing Strategies in Database Availability Modeling and Their Comparison (Decision Theory and Its Related Fields)
Authors: Dohi, Tadashi
Kaio, Naoto
Osaki, Shunji
Author's alias: 土肥, 正
海生, 直人
尾崎, 俊治
Keywords: Optimal checkpointing
Rollback recovery
Database Availability modeling
Data maintainability
Stochastic models
Issue Date: Apr-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1043
Start page: 59
End page: 66
Appears in Collections:Decision Theory and Its Related Fields

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.